I am currently taking methotrexate two times weekly and Humira injections nice every other week. Please advise. Thanks,Susan
Is Botox Safe to Get if I Have Reumatoid Arthritis?
Doctor Answers 6
No absolute reason to avoid Botox in Rheumatoid arthritis patients
As long as your rheumatologist does not object, there shouldn't be a problem in a patient having Botox because they have rheumatoid arthritis. The risk of temporary (less than two weeks) bruising may be more because of the medicine that is often prescribed for pain.
Have a question? Ask a doctor
Botox and other health issues
Botox is not contraindicated while taking Methotrexate, and is safe to have injected if you have rheumatoid arthritis.
Botox can be used in Rheumatoid arthritis
Having RA does not mean that you can not have Botox injections, however, if you are on NSAID or steroid, these tend to cause bleeding and thinning of the skin, respectively,w hich may result in a little more bruising than usual. You may also want to consider other options for skin-tightening and wrinkle removal, such as dermabrasion and/or lasers.
You might also like...
Botox and RA
there are no known adverse events due to interaction between Botox injections and rheumatoid arthritis medications such as methotrexate. Moreover, it is safe for patients with rheumatoid arthritis to undergo Botox injections as we have treated patients with Botox and Dysport with the same condition. Best of luck.
Botox use in rheumatoid arthritis patient
Botox in the presence of rheumatoid arthritis or biologic medications
There is no problem in receiving Botox cosmetic treatments in the presence of rheumatoid arthritis, or in the presence of methotrexate and Humira. Make sure you see an expert injector such as a dermatologist for optimal safety and results. Dr. Benjamin Barankin, Toronto Dermatology Centre.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.